Academic Thesis

Basic information

Name Abe Hiraku
Belonging department
Occupation name
researchmap researcher code B000000296
researchmap agency Okayama University of Science

Title

Consequences of the Lakshmibai-Sandhya Theorem: the ubiquity of permutation patterns in Schubert calculus and related geometry

Bibliography Type

Joint Author

Author

Hiraku Abe, Sara Billey

Summary

Magazine(name)

Adv. Stud. Pure Math.

Publisher

Volume

71

Number Of Pages

StartingPage

1

EndingPage

52

Date of Issue

2016/12

Referee

Exist

Invited

Not exist

Language

Thesis Type

ISSN

DOI

NAID

PMID

URL

J-GLOBAL ID

arXiv ID

ORCID Put Code

DBLP ID